# SDR J7SA20110829001

- Difficulty date: August 20, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N337FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5647
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL 400, FLAPS FAILED AT ZERO DEGREES.
